# SDR YENA2022122801299

- Difficulty date: December 22, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 667 hours, 103 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Warning Light
- Condition: Illuminated
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1621, LHR-BOS. (ETOPS)  WXR/PWS 1 HAS A RED WXR ANTENNA MESSAGE ON ND. WORKS OK ON WXR/PWS 2. OPEN
